A 69-year-old female asked:
rephrasing my question. my stalevo (carbidopa and levodopa and entacapone) controls my parkinson's but some times when i take it, i get stiff and have trouble moving. what is causing this ?
1 doctor answer
Dr. Donald Colantino answered
61 years experience Internal Medicine
Parkinsonism: Some medications for Parkinson's disease are more effective for tremor control than for the rigidity and bradykinesia(slowness of movement) seen in that disease. Perhaps your neurologist will change or add to your current treatment program if you report this problem with him/her.
Answered on Jun 16, 2014
People also searched for:
Ut feels like i got a bubble in the topper right of my chest near my neck and when i strech it hurts and some times when i wake up i am short of breath and feel like am ill but goes with in 2min please tell me what it is and what 2 do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month